# SDR UHLA2013092800450

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 25,528 hours, 15,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EICAS MESSAGE EMERGENCY LIGHT BATTERY FAULT.  R & R FWD RT EMERGENCY LIGHT BATTERY IAW AMM 33-50-01, OPS CHECKED GOOD.
